# SDR DALA1215093119

- Difficulty date: March 10, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA CABIN FLOOR SUPPORT AT FR66 TO FR70 Y765 UPPER FLANGED CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00 OUT OF LIMITS IAW A319 SRM 51-41-15.  REMOVED FLOOR SUPPORT Y765 FR66-FR70 IAW A319 SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT BEAM Y765 FR66 TO FR70 IAW A319 SRM 51-42-11.  DAMAGE DIAMETER L=3"W=1" D=.050".
